# SDR DXTA2022052562610

- Difficulty date: May 24, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680A
- Aircraft serial: 6800160
- Aircraft time: 13,151 hours, 8,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 6911319202
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR CABLE: UPON RAISING CABIN DOOR THE FORWARD CABLE RELEASED AND THE DOOR WENT DOWN HARD. CABLE IS STILL ATTACHED AT BOTH ENDS BUT LOOSE.  THE REAR CABLE IS WORKING. DOOR WILL NOT CLOSE DROM INSIDE.//CORRECTIVE ACTION// R/R MAIN CABIN DOOR FWD COUNTER BALANCE SPRING P/N 6911319-202 WITH A CUSTOMER SUPPLIED NEW PART. COMPLIED WITH COUNTERBALANCE SYSTEM RIGGING AND PERFORMED SATISFACTORY OPERATIONAL CHECK OF MAIN CABIN DOOR IAW CE-68 AMM 52-10-50
